# SDR UPS03840408

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: 898988C
- Part serial: 0115
- Condition: Loose
- Location: Fire Loop
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FIRE WARNING SOUNDED INTERMITTENTLY (QUICK ON AND OFF) 3 TIMES.  DID NOT SHUT ENGINE DOWN DUE TO WEATHER AND SHORT FINAL TESTED AND TESTED CIRCUITS TESTED GOOD, ENGINE ANTI-ICE ON WITH MODERATE PRECIPITATION.  ACCOMPLISHED T/S PER M/M 26-10-00 PAR A, NO DEFECTS NOTED.  VISUALLY INSPECTED ALL ENG FIRE LOOPS, FOUND CONNECTOR P1-7008 LOOSE.  CLEANED A RESECURED CONNECTOR, REPLACED NR 4 FIRE CONTROL UNIT PRECAUTIONARY SYS, OPS NORMAL REF 26-10-05.
